# SDR DL757041149

- Difficulty date: December 29, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 49,730 hours, 23,905 cycles
- System (JASC): 3810 · Potable Water System
- Part: Element
- Part number: BAC60B50064
- Part serial: 0250
- Condition: Burned
- Location: Water Heater
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FIRST CLASS LAV HOT WATER HEATER HAS A BURNED ELEMENT.  REPLACED SAME.
